Matematicki Vesnik

Vol. 66, No. 2, 2014 · Contents

L. K. Ardekani, B. Davvaz:
On $(f,g)$-derivations of $B$-algebras

M. Bataineh, R. Malas:
Generalizations of primal ideals over commutative semirings

O. Garcia, C. Carpintero, E. Rosas, J. Sanabria:
Property ($gR$) under nilpotent commuting perturbation

B. A. Zargar:
On an inequality of Paul Turan

V. N. Mishra, K. Khatri, L. N. Mishra:
Approximation of functions belonging to the generalized Lipschitz class by $C^1\cdot N_p$ summability method of conjugate series of Fourier series

P. Das, S. Dutta, S. K. Pal:
On $\Cal{I}$ and $\Cal{I}^*$-equal convergence and an Egoroff-type theorem

S. Shukla:
Set-valued Presic-Ciric type contraction in 0-complete partial metric spaces

Sh. Sedghi, N. Shobkolaei, J. R. Roshan, W. Shatanawi:
Coupled fixed point theorems in $G_{b}$-metric spaces

M. W. Alomari:
A companion of Gr\"{u}ss type inequality for Riemann-Stieltjes integral and applications

Z. Latreuch, B. Bela\"{i}di:
Growth and oscillation of meromorphic solutions of linear difference equations

M. Abbas, T. Nazir:
A new faster iteration process applied to constrained minimization and feasibility problems

[Journal Home] [All Journals] [ELibM Home] [EMIS Home]

Publication date for the electronic files: 29 Dec 2013. Last modified: 24 February 2014.

© 2013–2014 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition